CSpace  > 系统科学研究所
somestudiesongrobnerbasesformodulesandapplications
Wang Mingsheng1; Liu Zhuojun2
2002
Source Publicationjournalofsystemsscienceandcomplexity
ISSN1009-6124
Volume15Issue:4Pages:396
AbstractHong's theorem for Grobner bases under polynomial composition is generalized to module case with more general cosideration. Similar generalization is also considered when the coefficient field is replaced by a Dedekind domain.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36350
Collection系统科学研究所
Affiliation1.中国科学院软件研究所
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wang Mingsheng,Liu Zhuojun. somestudiesongrobnerbasesformodulesandapplications[J]. journalofsystemsscienceandcomplexity,2002,15(4):396.
APA Wang Mingsheng,&Liu Zhuojun.(2002).somestudiesongrobnerbasesformodulesandapplications.journalofsystemsscienceandcomplexity,15(4),396.
MLA Wang Mingsheng,et al."somestudiesongrobnerbasesformodulesandapplications".journalofsystemsscienceandcomplexity 15.4(2002):396.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Mingsheng]'s Articles
[Liu Zhuojun]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Mingsheng]'s Articles
[Liu Zhuojun]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Mingsheng]'s Articles
[Liu Zhuojun]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.